What are Nuromol Tablets?
Nuromol contains two active ingredients (which make the medicine work). These are Ibuprofen and Paracetamol.
- Ibuprofen belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs). NSAIDs work by reducing pain, reducing swelling and lowering high temperatures.
- Paracetamol is an analgesic which works in a different way from ibuprofen to relieve pain and fever. Nuromol is used for the temporary relief of mild to moderate pain associated with migraine, headache, backache, period pain, dental pain, rheumatic and muscular pain, pain of non-serious arthritis, cold and flu symptoms, sore throat and fever.
How to take Nuromol Tablets?
- For oral use and for short term use only.
- Only use the minimum effective dose for the shortest time necessary to relieve your symptoms. You should not take Nuromol for longer than 3 days. If your symptoms worsen or persist, consult your doctor.
- Take 1 tablet with water and food, up to 3 times a day. Leave at least 6 hours between doses.
- If one tablet does not control symptoms, then a maximum of 2 tablets may be taken up to three times a day. Do not take more than six tablets in any 24 hour period (equivalent to 3000mg Paracetamol, 1200mg Ibuprofen a day).
What do Nuromol Tablets contain?
The active substances are ibuprofen and paracetamol. Each film-coated tablet contains 200 mg of ibuprofen and 500 mg of paracetamol.
Free UK Delivery on all orders over £30 - Delivery within 2-5 working days
Standard UK Delivery - £2.49 - Delivery within 2-5 working days